# SDR GAIA00194

- Difficulty date: April 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC, FOUND BS 540 RBL 60, WL 212 INNER FRAME DOUBLER CRACKED.  REPAIRED IAW SRM 51-40-3.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
